# SDR ASAA0580454

- Difficulty date: August 8, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5920323553
- Condition: Dented
- Location: Fs 503-522
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND FUSELAGE SKIN IS DENTED.  RECON TOURED DAMAGED AREA.  INSTALLED REPAIR DOUBLER.  (M)
